American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] José Luis Cisneros-Molina, José Seade and Jawad Snoussi. Milnor Fibrations and the Concept of $d$-regularity for Analytic Map Germs. Contemporary Mathematics 569 (2012) 1-28.
Book volume table of contents   
View Article: PDF

[2] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[3] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[4] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolfgang Ebeling. Functions of Several Complex Variables and Their Singularities. Graduate Studies in Mathematics 83 (2007) MR MR2319634.
Book volume table of contents   

[6] Wolfgang Ebeling. Isolated singularities of holomorphic functions. Graduate Studies in Mathematics 83 (2007) 113-180.
Book volume table of contents   
View Article: PDF

[7] Wolfgang Ebeling. Riemann surfaces. Graduate Studies in Mathematics 83 (2007) 1-42.
Book volume table of contents   
View Article: PDF

[8] Wolfgang Ebeling. Holomorphic functions of several variables. Graduate Studies in Mathematics 83 (2007) 43-112.
Book volume table of contents   
View Article: PDF

[9] Wolfgang Ebeling. Topology of singularities. Graduate Studies in Mathematics 83 (2007) 223-301.
Book volume table of contents   
View Article: PDF

[10] Wolfgang Ebeling. Fundamentals of differential topology. Graduate Studies in Mathematics 83 (2007) 181-221.
Book volume table of contents   
View Article: PDF

[11] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James Damon. Higher multiplicities and almost free divisors and complete intersections. Memoirs of the AMS 123 (1996) MR 1346928.
Book volume table of contents   

[14] Enrique Artal-Bartolo. Forme de Jordan de la monodromie des singularit\'es superisol\'ees de surfaces. Memoirs of the AMS 109 (1994) MR 1204839.
Book volume table of contents   

[15] Lee Rudolph. Quasipositivity as an obstruction to sliceness . Bull. Amer. Math. Soc. 29 (1993) 51-59. MR 1193540.
Abstract, references, and article information   
View Article: PDF

[16] Lee J. McEwan. Topology of Milnor fibers of minimally elliptic singularities . Proc. Amer. Math. Soc. 118 (1993) 1017-1027. MR 1172960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1